# SDR SWAA2015051839797

- Difficulty date: April 9, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 70,838 hours, 66,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6545401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR FRAME CLIP CRACKED AT BS 303.9, STRINGER 7L.  R & R CLIP IAW SRM & EA.
